| Catalog Number |
FF-410375 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
05/08/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade unknown.
Event or Problem Description
Healthcare professional reported exchange from textured to smooth implants due to the patients concern with the product.Healthcare professional later reported capsular contracture, baker grade unknown.The device has been explanted.This relates to the left side.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: anxiety¿product/procedure: unable to observe since it is not related to the device.Capsular contracture: unable to observe since it is not related to the device.Additional observations: creases are observed.Voids are observed.Deformation is observed.No further actions are required since no issue in the manufacturing of the device is observed.
Event or Problem Description
Healthcare professional reported left side exchange from textured to smooth implants due to the patients concern with the product.Healthcare professional later reported capsular contracture, baker grade unknown.Device has been explanted.